Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Functions whose Fourier series converge for every change of variable


Authors: Casper Goffman and Daniel Waterman
Journal: Proc. Amer. Math. Soc. 19 (1968), 80-86
MSC: Primary 42.11
MathSciNet review: 0221193
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Pál, Sur des transformations de fonctions qui font converger leurs séries de Fourier, C.R. Acad. Sci. Paris 158 (1914), 101-103.
  • [2] H. Bohr, Über einem Satz von J. Pál, Acta Szeged 7 (1935), 129-135.
  • [3] R. Salem, Essais sur les séries trigonométrique, Actualities Sci. Ind. No. 862, Hermann, Paris, 1940.
  • [4] L. C. Young, Sur une généralisation de la notion de variation de puissance pième bornée au sens de M. Wiener, et sur la convergence des séries de Fourier, C. R. Acad. Sci. Paris 204 (1937), 470-472.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.11

Retrieve articles in all journals with MSC: 42.11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0221193-7
PII: S 0002-9939(1968)0221193-7
Article copyright: © Copyright 1968 American Mathematical Society